Bainov D.D., Covachev V., Impulsive Differential Equations with small parameters, World Scientific, 1995.
 Bainov D.D., Simeonov P.S., Impulsive Differential Equations, Asymptotic Properties of the Solutions, World Scientific, 1995.
 Enns R.H., McGuire G.C., Nonlinear Physics with Mathematica for Scientists and Engineers, Birkhäuser, 2001.
 Ghanza V.G., Vorozhtsov E.V., Numerical Solutions for Partial Differential Equations. Problem Solving Using Mathematica, CRC Press, 1996
 Wolfram S., Mathematica, A System for Doing Mathematics by Computer, Addison-Wesley Publishing Company, 1991.
 Atkinson F.V., Á. Elbert, The Milloux–Hartman theorem for half-linear differential equations, (preprint).
 Bihari I., An asymptotic statement concerning the solutions of the differential equation , An alternative proof of a theorem by G. Prodi and G. Trevisan, Studia Sci. Math. Hungarica, 20 (1985), 11–13.
 Graef J.R., Karsai J., On Irregular Growth and Impulse Effects in Oscillator Equations, Proceedings of the 2nd International Conference on Difference Equations and Applications, Veszprém, 1995, Gordon and Breach, 1997, 253–262.
 Graef J.R., Karsai J., Intermittent and Impulsive Effects in Second Order Systems, Nonlinear Analysis, Volume 30, No. 3 (1997), 1561–1571.
 Graef J.R., Karsai J., On the Asymptotic Properties of Nonoscillatory Solutions of Impulsively Damped Nonlinear Oscillator Equations, Dynamics of Continuous, Discrete and Impulsive Systems, 3 (1997), 151–166.
 Győri I., Connection between compartmental systems with pipes and and integro-differential equations, Mathematical modelling, 7 (1986), 1215–1238.
 Győri I., Asymptotic periodicity in impulsive differential equations of retarded typewith applications to compartmental models, World Congress of Nonlinear Analysts '92, Walter de Gruyter, 1996, 1403–1413.
 Hartman P., The existence of large and small solutions of linear differential equations, Duke Math. J., 28, (1961), 421–430.
 Hatvani L., Krámli A., A condition for non-asymptotical stability, Proc. Colloquia Math. Soc. J. Bolyai Vol. 15, Differential Equations, Keszthely, 1975, 269–276.
 Karsai J., Asymptotic behavior and its visualization of step-like or impulsively damped nonlinear differential equations, Applied Mathematics and Computation, (89) 1–3 (1998), 161–172.
 Karsai J., Attractivity of Nonlinear Oscillator Equations under Intermittent Effects, Proceedings of the 2nd Conference on Dynamical Systems and Applications, Atlanta, 1995, 277–284.
 Karsai J., Graef J. R., The Milloux–Hartman theorem for impulsive systems, Dynamics of Continuous, Discrete and Impulsive Systems, Dynamics of Continuous, Discrete and Impulsive Systems, 6 (1999), 155–168.
 Karsai J., Graef J.R., Li M.Y., On the phase-volume method for nonlinear difference equations, International J. of Differential Equations and Applications, 1 (2000), 17–35.
 Karsai J., On the existence of a solution tending to zero of nonlinear differential equations, Dynamical Sys. Appl., 6 (1997), 429–440.
 Liu X., Impulsive stabilization and applications to population growth models, Rocky Mountain J. Math., 25 (1995), 381–395.
 Liu X., Uniform stability of impulsive systems, Proceedings of Dynamic Systems and Applications,Vol.2, Dynamic Publ. 1996, 349–357.
 Liu X., Stability problems of impulsive systems, Differential equations and control theory, Dekker, 1996, 187–201.
 Liu X., Willms A., Stability analysis and applications to large scale impulsive systems:a new approach, Canad. Appl. Math. Quart. 3(1995), 419–444.
 Liu X., Stability results for impulsive differential systems with applications to population growth models, Dynam. Stability Systems, 9(1994), 163–174.
 Macki J. W., Muldowney J. S., The asymptotic behaviour of solutions to linear systems of ordinary differential equations, Pacific J. Math., 33 (1970), 693–706.
 Shulgin B. et al, Pulse vaccination strategy in the SIR Epidemic model, Bull. Math. Biol., 60 (1998), 1123–1148.